# SDR DALA1157649229

- Difficulty date: October 7, 2010
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 29,415 hours, 21,787 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1542 NESTED ANGLES REPAIRED IAW SRM 54-00-01 VOL I FIG 2 SHEET 2 AND THE ORIGINAL REPAIR BAC APPROVED BY A 8100-9 BAC TWX 1-201845718-2 AND BLUE 1 AIRLINES EOM 90-53-004.
